# SDR MASA2010041600352

- Difficulty date: April 16, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N77278
- Make and model: Cndair CL6002B19
- Aircraft serial: 7278
- Aircraft time: 28,777 hours, 27,409 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT FIRE FAIL CAUTION IN FLIGHT.  TESTED LOOPS WITH CREW, NO FAULTS NOTED NFAR.
